# SDR SWAA2020092916086

- Difficulty date: August 24, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 47,393 hours, 30,527 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 DENT ON FUSELAGE SKIN COMMON TO BS 907, 4" ABOVE STR20 L.  INSTALLED DOUBLER REPAIR ON FUSELAGE SKIN AT STA 907, 4" ABOVE STRINGER 20L, PER REF RES 2016200-1, REV-IR AND EA NR 20-153-01549 REV-1.
